# SDR GTIA9700141

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT FUSELAGE RT CARGO DOOR BETWEEN PRESSURE SEAL AND DOOR PAN AT LOWER AREA OF DOOR HAS EXTENSIVE EXFOLIATION CORROSION.  REMOVED AND REPLACED OUTER DOOR PANE IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-7, 51-30-5.  (M)
